Psycho-Babble Relationships | about interpersonal relationships | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Libido

Posted by manic666 on May 7, 2009, at 7:34:16

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

the more meds the less you feel like it . spare a thought for us guys , you can have sex ,mabye no orgasm . but we carnt get it up to have sex if on mecca meds, you have vibrators for every possible way to aproach sex ,if we are soft we are soft end of.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Relationships | Framed

poster:manic666 thread:894351